# SDR MASA2010051800519

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 29,748 hours, 23,367 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOSS OF NR 3 HYDRAULIC SYSTEM PRESSURE ON DESCENT AND QTY INDICATION WENT FROM 65 PERCENT TO 5 PERCENT AFTER RESETTING THE HYD 3A CB.  MX REMOVED AND REPLACED 3A HYDRAULIC PUMP.
